Paracetamol Novum Apofri – Paracetamol Uses, Dose And Side Effects

}

Paracetamol Novum Apofri 500 mg film-coated Paracetamol Tablets

What Paracetamol Novum Apofri Is And What It Is Used For

Paracetamol Novum Apofri contains paracetamol which is analgesic and antipyretic.

Paracetamol Novum Apofri uses to treat temporary fever and pain of a mild nature, e.g. 

Paracetamol Novum Apofri can be used by people with sensitive stomachs or stomach ulcers and people with an increased tendency to bleed.

Paracetamol contained in Paracetamol Novum Apofri may also be approved for the treatment of other conditions not mentioned in this leaflet. Ask your doctor, pharmacist, or other healthcare professional if you have any further questions, and always follow their instructions.

What You Need To Know Before You Use Paracetamol Novum Apofri

Do Not Use Paracetamol Novum Apofri

  • If you are allergic to paracetamol or any of the other ingredients of this medicine (listed in section 6).
  • If you have severe hepatic impairment.

Warnings And Cautions

Paracetamol Novum Apofri contains paracetamol . If you are taking other painkillers that contain paracetamol, do not use Paracetamol Novum Apofri without first talking to your doctor or pharmacist.

Never take more Paracetamol Novum Apofri than is stated in the dosing instructions. Higher doses than those recommended do not provide better pain relief but instead carry the risk of very serious liver damage. The symptoms of liver damage usually come only after a few days. Therefore, you must contact a doctor immediately if you have taken too large a paracetamol novum apofri dose even if you are feeling well.

Do not use Paracetamol Novum Apofri without a doctor’s prescription if you have alcohol problems or liver damage, and do not use Paracetamol Novum Apofri with alcohol. The intoxicating effect of alcohol is not increased by the addition of Paracetamol Novum Apofri.

Talk to your doctor before using Paracetamol Novum Apofri if you:

  • Have impaired liver or kidney function.
  • Is malnourished or underweight due to insufficient dietary intake or improper diet.
  • Has asthma and at the same time is sensitive to acetylsalicylic acid.
  • Is deficient in an enzyme called glucose -6-phosphate dehydrogenase.
  • Have a serious infection such as blood poisoning, as this can increase the risk of so-called metabolic acidosis. Signs of metabolic acidosis include
    • Deep, rapid, strained breathing
    • Nausea
    • Vomiting
    • Loss of appetite

Contact a doctor immediately if you get a combination of these symptoms.

Other Medicines And Paracetamol Novum Apofri

Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines. Paracetamol Novum Apofri may affect or be affected by certain medicines, (traditional) herbal medicines, or herbal medicines. Therefore, consult your pharmacist or doctor before using Paracetamol Novum Apofri with any of the following medicines.

  • Metoclopramide (antiemetic and antiemetic).
  • Blood-thinning drugs (eg warfarin and other coumarins). Contact your doctor if you take more than 2 tablets of Paracetamol Novum Apofri (500 mg) per day for 5 consecutive days. There is a risk that the effect of warfarin will be affected.
  • Probenecid (anti-gout ).
  • Certain remedies for epilepsy:
    • Phenytoin
    • Phenobarbital
    • Carbamazepine
  • Rifampicin (remedy for tuberculosis ).
  • Cholestyramine (means for high blood fats). The medication should be taken at least one hour apart.
  • Chloramphenicol for injection (means for bacterial infections). (However, chloramphenicol against infection in your eye and Paracetamol Novum Apofri can be used at the same time.)
  • St. John’s wort extract (included in some (traditional) herbal and herbal remedies).

Paracetamol Novum Apofri With Food, Drink, And Alcohol

Paracetamol Novum Apofri can be taken with or without food. Do not use Paracetamol Novum Apofri with alcohol, see section “Warnings and precautions”.

Pregnancy, breastfeeding, And Fertility

If you are pregnant or breastfeeding, think you may be pregnant, or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

If necessary, Paracetamol Novum Apofri can be used during pregnancy. However, you should use the lowest possible paracetamol novum apofri dose that relieves your pain and/or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain and/or fever do not decrease or if you need to take the medicine more often.

Transfers to breast milk, but is unlikely to affect breastfed infants. However, consult a physician if more than temporary use of Paracetamol Novum Apofri during breastfeeding.

Driving And Using Machines

Paracetamol Novum Apofri does not affect your ability to drive or use machines.

You are responsible for assessing whether you are fit to drive a motor vehicle or perform work that requires sharpened attention. One of the factors that can affect your ability in these respects is the use of drugs due to their effects and/or side effects.

Descriptions of these effects and side effects can be found in other sections. Read all the information in this leaflet for guidance. If you are not sure, talk to your doctor or pharmacist.

Paracetamol Novum Apofri Contains Sodium

This medicine contains 176 mg of sodium (the main ingredient in table salt/table salt) per tablet. This corresponds to 9% of the highest recommended daily intake of sodium for adults.

Consult a doctor or pharmacist about your need for 2 or more tablets daily for a long time, especially if you have been prescribed a low-salt (sodium-poor) diet e.g. if you have high blood pressure or impaired heart or kidney function.

How To Use Paracetamol Novum Apofri

Paracetamol Novum Apofri dose

Always use this medicine exactly as described in this leaflet or as your doctor, pharmacist or nurse has told you. If you are not sure, talk to your doctor, pharmacist, or nurse.

Note! Higher doses than those recommended carry a risk of very serious liver damage.

Never take more Paracetamol Novum Apofri than is stated in the dosing instructions. Always use the lowest possible paracetamol novum apofri dose that gives you relief from your symptoms.

If you have impaired liver or kidney function or have Gilbert’s syndrome, you should consult your doctor about the appropriate dose, as it may need to be adjusted downwards.

The tablets should be swallowed. The notch is only for you to be able to divide the tablet if you have difficulty swallowing it whole.

Paracetamol Novum Apofri can be taken with or without food.

The recommended Paracetamol Novum Apofri dose is:

Adults and adolescents over 40 kg (over 12 years): 

1-2 tablets every 4-6 hours, maximum 8 tablets per day.

Contact a doctor if the symptoms worsen or do not improve within 3 days in case of fever and 5 days in case of pain.

Use For Children Under 40 kg (under 12 years)

Paracetamol Novum Apofri should not be used by children weighing less than 40 kg or by children under 12 years of age.

If You Use More Paracetamol Novum Apofri Than You Should 

If you have ingested too much medicine or if e.g. If a child has inadvertently ingested a medicine, contact a doctor or hospital immediately for risk assessment and advice.

An overdose of paracetamol can cause serious liver damage with a risk of fatal outcomes.

There is a risk of liver damage even if you feel well.

To prevent liver damage, it is important to get medical treatment as early as possible. The shorter the time between overdose and starting antidote treatment (as few hours as possible), the greater the chance that liver damage can be prevented.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Possible Paracetamol Novum Apofri Side Effects

Like all medicines, Paracetamol Novum Apofri can cause side effects, although not everybody gets them.

Stop taking Paracetamol Novum Apofri and contact your doctor immediately if you experience any of the following. If necessary, call 112:

Rare Paracetamol Novum Apofri side effects (may affect up to 1 in 1,000 people):

  • Angioedema, very severe allergic reaction:
    • Swelling of the face, tongue, or throat
    • Difficulty swallowing
    • Hives and difficulty breathing
  • Allergic reactions such as
    • Rash and hives. Even less severe forms of skin reactions, rashes, and itching may occur.
  • Liver effects. This can be very serious and can cause symptoms such as
    • Fatigue
    • Nausea
    • Vomiting
    • Stomach upset
    • Loss of appetite

Very rare Paracetamol Novum Apofri side effects  (may affect up to 1 in 10,000 people):

  • Bleeding from the skin and mucous membranes and bruising, general lethargy, the tendency to inflammation ( infections ) especially sore throat and fever due to changes in the blood (decreased number of white blood cells and platelets )
  • Severe difficulty breathing with wheezing.
  • Kidney side effects.
  • Paleness, fatigue, and jaundice due to severe anemia.
  • Very rare cases of severe skin reactions have been reported.
  • Anaphylaxis: Hypersensitivity reaction with fever, rash, swelling, and sometimes drop in blood pressure.

How To Store Paracetamol Novum Apofri

  • Keep this medicine out of the sight and reach of children and adolescents.
  • No special storage instructions.
  • Do not use this medicine after the expiry date which is stated on the carton after EXP. The expiration date is the last day of the specified month.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Contents Of The Pack And Other Information

Content Declaration

  • The active substance is paracetamol, 500 mg
  • The other ingredients are
    • Sodium bicarbonate
    • Microcrystalline cellulose, croscarmellose sodium, talc
    • Stearic acid
    • Pregelatinized starch
    • Povidone
    • Macrogols
    • Titanium dioxide (E171)
    • Glycerol monocaprylocaprate
    • Partially hydrolyzed poly (vinyl alcohol)

What The Medicine Looks Like And The Contents Of The Pack

  • White, oblong tablets with a notch.
  • 1, 2, 10, or 20 tablets in a blister pack.
  • Not all pack sizes may be marketed.

Marketing Authorization Holder And Manufacturer

Evolan Pharma AB

Box 120

182 12 Danderyd

Manufacturer:

SC Laropharm SRL, 145 A Alexandriei street, Bragadiru, Ilfov, 077025, Romania.

Leave a Reply